# SDR 2011FA0000159

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: General aviation
- Aircraft: N991AL
- Make and model: Lear 35A
- Aircraft serial: 216
- Aircraft time: 14,336 hours, 10,577 cycles
- System (JASC): 2610 · Detection System
- Part: Sensor
- Part number: 12958010
- Part serial: 5016
- Condition: Failed
- Location: Duct Temp
- Part time: 14,336 hours, 10,577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DUCT TEMP SENSOR FAILED TO ALLOW THE PRESSURIZARION SYS TO OVERTEMP THE DUCTING.
